# SDR 99ZZZX2146

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RCA15BK2
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO WILL NOT UNCAGE/UNFLAG.  REMOVED AND REPLACED.
